# SDR ERAA082708

- Difficulty date: November 19, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N290EH
- Make and model: Bolkms BO105A
- Aircraft serial: S850
- Aircraft time: 7,158 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sleeve
- Condition: Stiff
- Location: Transmission
- Part time: 14,806 hours
- Component: Transmission
- Component part number: 4638001007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDING SLEEVE STIFF.  SLIDING SLEEVE BUSHINGS ARE VERY TIGHT, UPON REMOVAL SLIDING SLEEVE, SCRAPPED DUE TO EXCESSIVE CORROSION.   INSTALLED NEW SLIDING SLEEVE, MAST SEAL & PACKINGS.  REASSEMBLED TOP CASE ASSY & REINSTALLED IAW REM 103, COMPLIED WITH FREEWHEEL INSPECTION IAW REM 103.
